# SDR DLM88011273

- Difficulty date: August 1, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 31,231 hours, 25,068 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8981501
- Part serial: 81495EK
- Condition: Low
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AGENT 2 LOW LIGHT ILLUMINATED. C/A RPLD AGENT 2 BOTTLE CKS GOOD.
